Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A Marcinkiewicz maximal-multiplier theorem


Author: Richard Oberlin
Journal: Proc. Amer. Math. Soc. 141 (2013), 2081-2083
MSC (2010): Primary 42A45; Secondary 42A20
Published electronically: January 17, 2013
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: For $ r < 2$, we prove the boundedness of a maximal operator formed by applying all multipliers $ m$ with $ \Vert m\Vert _{V^r} \leq 1$ to a given function.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 42A45, 42A20

Retrieve articles in all journals with MSC (2010): 42A45, 42A20


Additional Information

Richard Oberlin
Affiliation: Department of Mathematics, Louisiana State University, Baton Rouge, Louisiana 70803-4918
Email: oberlin@math.lsu.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-2013-11485-1
PII: S 0002-9939(2013)11485-1
Received by editor(s): October 4, 2011
Published electronically: January 17, 2013
Additional Notes: The author is supported in part by NSF Grant DMS-1068523.
Communicated by: Michael T. Lacey
Article copyright: © Copyright 2013 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.